About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 216891, 17 pages
http://dx.doi.org/10.1155/2012/216891
Research Article

Multi-Period Mean-Variance Portfolio Selection with Uncertain Time Horizon When Returns Are Serially Correlated

1School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou 510275, China
2Department of Applied Mathematics, Guangdong University of Finance, Guangzhou 510521, China
3Lingnan (University) College/Business School, Sun Yat-Sen University, Guangzhou 510275, China

Received 27 November 2011; Accepted 8 February 2012

Academic Editor: Yun-Gang Liu

Copyright © 2012 Ling Zhang and Zhongfei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Zhang and Zhongfei Li, “Multi-Period Mean-Variance Portfolio Selection with Uncertain Time Horizon When Returns Are Serially Correlated,” Mathematical Problems in Engineering, vol. 2012, Article ID 216891, 17 pages, 2012. doi:10.1155/2012/216891